Algebraic equivalence of real algebraic cycles
Annales de l'Institut Fourier, Volume 49 (1999) no. 6, pp. 1797-1804.

Given a compact nonsingular real algebraic variety we study the algebraic cohomology classes given by algebraic cycles algebraically equivalent to zero.

Étant donné une variété algébrique réelle compacte non singulière, on étudie les classes de cohomologie algébrique données par les cycles algébriques, algébriquement équivalents à zéro.

@article{AIF_1999__49_6_1797_0,
     author = {Ab\'anades, Miguel and Kucharz, Wojciech},
     title = {Algebraic equivalence of real algebraic cycles},
     journal = {Annales de l'Institut Fourier},
     pages = {1797--1804},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {49},
     number = {6},
     year = {1999},
     doi = {10.5802/aif.1738},
     mrnumber = {2001a:14061},
     zbl = {0932.14033},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1738/}
}
TY  - JOUR
TI  - Algebraic equivalence of real algebraic cycles
JO  - Annales de l'Institut Fourier
PY  - 1999
DA  - 1999///
SP  - 1797
EP  - 1804
VL  - 49
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1738/
UR  - https://www.ams.org/mathscinet-getitem?mr=2001a:14061
UR  - https://zbmath.org/?q=an%3A0932.14033
UR  - https://doi.org/10.5802/aif.1738
DO  - 10.5802/aif.1738
LA  - en
ID  - AIF_1999__49_6_1797_0
ER  - 
%0 Journal Article
%T Algebraic equivalence of real algebraic cycles
%J Annales de l'Institut Fourier
%D 1999
%P 1797-1804
%V 49
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1738
%R 10.5802/aif.1738
%G en
%F AIF_1999__49_6_1797_0
Abánades, Miguel; Kucharz, Wojciech. Algebraic equivalence of real algebraic cycles. Annales de l'Institut Fourier, Volume 49 (1999) no. 6, pp. 1797-1804. doi : 10.5802/aif.1738. https://aif.centre-mersenne.org/articles/10.5802/aif.1738/

[1] S. Akbulut and H. King, Topology of Real Algebraic Sets, Mathematical Sciences Research Institute Publications, Springer, 1992. | MR: 94m:57001 | Zbl: 0808.14045

[2] S. Akbulut and H. King, Transcendental submanifolds of Rn, Comm. Math. Helv., 68 (1993), 308-318. | MR: 94j:57032 | Zbl: 0806.57017

[3] E. Bierstone and P. Milman, Canonical desingularization in characteristic zero by blowing up the maximum strata of a local invariant, Invent. Math., 128 (1997), 207-302. | MR: 98e:14010 | Zbl: 0896.14006

[4] J. Bochnak and W. Kucharz, Algebraic models of smooth manifolds, Invent. Math., 97 (1989), 585-611. | MR: 91b:14076 | Zbl: 0687.14023

[5] A. Borel et A. Haefliger, La classe d'homologie fondamentale d'un espace analytique, Bull. Soc. Math. France, 89 (1961), 461-513. | Numdam | MR: 26 #6990 | Zbl: 0102.38502

[6] P.E. Conner, Differentiable Periodic Maps, Lecture Notes in Math., Vol. 738, Berlin-Heidelberg-New York, Springer, 1979. | MR: 81f:57018 | Zbl: 0417.57019

[7] W. Fulton, Intersection Theory, Ergebnisse der Math., Vol. 2, Berlin-Heidelberg-New York, Springer, 1984. | MR: 85k:14004 | Zbl: 0541.14005

[8] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. of Math., 79 (1964), 109-326. | MR: 33 #7333 | Zbl: 0122.38603

[9] S.T. Hu, Homotopy Theory, New York, Academic Press, 1959. | MR: 21 #5186 | Zbl: 0088.38803

[10] W. Kucharz, Algebraic equivalence and homology classes of real algebraic cycles, Math. Nachr., 180 (1996), 135-140. | MR: 97e:14009 | Zbl: 0877.14003

[11] J. Milnor and J. Stasheff, Characteristic Classes, Ann. of Math. Studies, Vol. 76, Princeton Univ. Press, 1974. | MR: 55 #13428 | Zbl: 0298.57008

[12] R. Thom, Quelques propriétés globales de variétés différentiables, Comm. Math. Helv., 28 (1954), 17-86. | MR: 15,890a | Zbl: 0057.15502

[13] A. Tognoli, Su una congettura di Nash, Ann. Scuola Norm. Sup. Pisa, 27 (1973), 167-185.. | Numdam | MR: 53 #434 | Zbl: 0263.57011

Cited by Sources: